# SDR 96ZZZX4658

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N312LF
- Make and model: Bolkms BK117A3
- Aircraft serial: 7083
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 117884141
- Condition: Inoperative
- Location: Yaw/Csas
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

COMPUTER INOPERATIVE, UNIT SMOKING.
